# SDR DALA12001143122

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BTW FR64 TO FR66 Y1292 UPPER FLANGE AND HOLES CORRODED.  BLENDED AREA IAW SRM 51-74-00 L=2.0 INCH W=1.0 INCH D=.075 INCH. ORIG.  .087 INCH OUT OF LIMIT IAW SRM 53-41-15.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BEAM IAW SRM 51-42-11.
